# SDR SIMA200808403

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 10,116 hours, 7,329 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3645 CREW REPORTED ON APPROACH INTO PIT THE SLAT FAIL CAUTION MSG.  CREW ELECTED TO DECLARE AN EMERGENCY.  AIRCRAFT LANDED AND TAXIED SAFELY TO THE GATE WITHOUT FURTHER INCIDENT.
